Ask an expert
Question

27 Jul 2008

urgent
I have a terrible stomach problem, everything i eat or drink makes my tummy explode, i'  m not vomiting or anything. Been to the Dr sent a sample of my stool to the lab for testing came back negative. Could any of this medication be causing it?The reason why i' m asking you this, my shrink has put me on this medication, my GP has advised i stop the cymbalta for a while, i' m worried would there be any side effects if i stop so suddenly?

Cymbalta 60mg take one morning, 200 Cr Epilim take one at night, Zolnoxs one at night,Seroquel 25 take one at night.

Thanks
Michelle
Answer 430 views
Expert
CyberShrink
cybershrink

01 Jan 0001

It will be the prescribing doc amd your shrink who will need to explain this, depending on what physical findings he has and your detailed history. Food poisoning, etc., will need to be ruled out. Some of your meds can potential produce tummy upsets, though usually not so severe. Cymbalta can cause diarhhoea, but usually not much more commonly than placebo ; it's probably more commonly a cause of constipation or nausea. Epilim can cause nausea, diarrhoea and stomach cramps. Stilnox / Zolnox is unlikely to be relevant here.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.